Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Singular Jacobi forms


Author: Jae-Hyun Yang
Journal: Trans. Amer. Math. Soc. 347 (1995), 2041-2049
MSC: Primary 11F55; Secondary 11F46, 11F60
MathSciNet review: 1290733
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the differential operator $ {M_{g,h,\mathcal{M}}}$ characterizing singular Jacobi forms. We also characterize singular Jacobi forms by the weight of the associated rational representation of the general linear group. And we provide eigenfunctions of the differential operator $ {M_{g,h,\mathcal{M}}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F55, 11F46, 11F60

Retrieve articles in all journals with MSC: 11F55, 11F46, 11F60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1290733-2
PII: S 0002-9947(1995)1290733-2
Article copyright: © Copyright 1995 American Mathematical Society